Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A new exact sequence for $K_2 $ and some consequences for rings of integers


Authors: R. Keith Dennis and Michael R. Stein
Journal: Bull. Amer. Math. Soc. 78 (1972), 600-603
MSC (1970): Primary 18F25, 13D15, 20G25, 20G30; Secondary 12B25, 13J10
MathSciNet review: 0302631
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • H. Bass, J. Milnor, and J.-P. Serre, Solution of the congruence subgroup problem for 𝑆𝐿_{𝑛}(𝑛≥3) and 𝑆𝑝_{2𝑛}(𝑛≥2), Inst. Hautes Études Sci. Publ. Math. 33 (1967), 59–137. MR 0244257 (39 #5574)
  • [B-T] H. Bass and J. Tate, K2 of global fields (in preparation).
  • P. M. Cohn, On the structure of the 𝐺𝐿₂ of a ring, Inst. Hautes Études Sci. Publ. Math. 30 (1966), 5–53. MR 0207856 (34 #7670)
  • [D] R. K. Dennis, Surjective stability for the functor K2 (to appear).
  • Wilhelm Magnus, Abraham Karrass, and Donald Solitar, Combinatorial group theory: Presentations of groups in terms of generators and relations, Interscience Publishers [John Wiley & Sons, Inc.], New York-London-Sydney, 1966. MR 0207802 (34 #7617)
  • Hideya Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Ann. Sci. École Norm. Sup. (4) 2 (1969), 1–62 (French). MR 0240214 (39 #1566)
  • John Milnor, Introduction to algebraic 𝐾-theory, Princeton University Press, Princeton, N.J., 1971. Annals of Mathematics Studies, No. 72. MR 0349811 (50 #2304)
  • Calvin C. Moore, Group extensions of 𝑝-adic and adelic linear groups, Inst. Hautes Études Sci. Publ. Math. 35 (1968), 157–222. MR 0244258 (39 #5575)
  • [Si] J. Silvester, A presentation of GL (Z) and GL (k[X]) (to appear).
  • Michael R. Stein, Generators, relations and coverings of Chevalley groups over commutative rings, Amer. J. Math. 93 (1971), 965–1004. MR 0322073 (48 #437)
  • [St2] M. Stein, Surjective stability in dimension O for K2 and related functors (to appear).
  • Edwin Weiss, Algebraic number theory, McGraw-Hill Book Co., Inc., New York, 1963. MR 0159805 (28 #3021)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 13D15, 20G25, 20G30, 12B25, 13J10

Retrieve articles in all journals with MSC (1970): 18F25, 13D15, 20G25, 20G30, 12B25, 13J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13022-2
PII: S 0002-9904(1972)13022-2